IIUM Repository

Items where Division is "Kulliyyah of Engineering" and Year is 1996

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator/Author | Item Type | No Grouping
Jump to: U
Number of items: 1.


Udaya, Paramapalli and Siddiqi, Mohammad Umar (1996) Optimal biphase sequences with large linear complexity derived from sequences over Z4. IEEE Transactions on Information Theory, 42 (1). pp. 206-216. ISSN 0018-9448

This list was generated on Thu Nov 26 03:27:25 2020 +08.